I think my drugs are making me sweat. What else can I take instead of metoprolol er?
Metoprolol will not be the cause of your sweating. In fact, it is sometimes prescribed to treat excessive sweating.
Have you mentioned this problem to your doctor?
The treatment for excessive sweating will depend on the cause.
Here is a link for you.
I know this really won't be that helpful... but I wanted to chime in. I too found I began sweating more - after I reached a certain age (don't you hate that?). I have found using a stronger anti-perspirent helps (a little). I think they call this type "clinical strength". One that would NOT turn my undershirts yellow under the arms would REALLY be cool to find. Oh, and since all this increase sweating began, wearing a T-shirt under all my shirts has been a must. Between the two above mentioned adjustments... I've been more comfortable. Like I said, I'm just a dude, and don't know if my suggestions will help any of the ladies.
Hi Patricia - You didn't mention if you were going through menopause or not. But I sure wish doctors would learn to treat the cause and not just throw drugs at people... all of which have side effects. I think that condition means your sweat glands are too active. Which if they did a full panel thyroid and adrenal test might just tell them "WHY"? And, then they could adjust with more natural remedies or compounded remedies. I think even surgery has been performed to reduce the number of glands??? I have to research that one... I read that somewhere.
Any way, I am looking for you, too. Peace and be well, drier and more comfortable as we head into the cooler part of summer.
And, good morning, "dude" : ) Helpful suggestions...
Hi Patricia, I totally understand your problem!! If the metoprolol er is not causing your sweating, and you are not hormonal, I would suggest looking further into the medications that you take. I know that I was CONSTANTLY sweating on Cymbalta, though when I was prescribed the med, they didn't list sweating as a side effect. NOW they do, but I was told that I was hormonal at the time, and I just assumed that was true. Perhaps metoprolol er DOES cause sweating, but it is not a listed side effect... YET. Then you have to make a decision what is more comfortable for you, and is taking another med worth it. The most important thing that yo have to do, is to pinpoint where the sweating is coming from, before you go off medication. MOST important is if you DO choose to go off of meds, PLEASE, do so with a doctors advice, and not on your own. You might have to wean off of them, before eliminating the medication.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2012 • 5 answers
Posted 1 Jun 2014 • 2 answers
Posted 20 Apr 2015 • 1 answer
Posted 1 Aug 2015 • 2 answers
Posted 25 Feb 2016 • 0 answers